Volume 2013

Fuzzy coprimary submodules
N. Zamani, J. Aazami
Volume 2013, Year 2013 Article ID jfsva-00185, 12 Pages
Published: 15 December 2013

Ranking Exponential Trapezoidal Fuzzy Numbers by Median Value
S. Rezvani
Volume 2013, Year 2013 Article ID jfsva-00139, 9 Pages
Published: 03 December 2013

Fuzzy integration using homotopy perturbation method
Mahmoud Paripour, Nemat Najafi
Volume 2013, Year 2013 Article ID jfsva-00172, 6 Pages
Published: 29 November 2013

On the sets of fuzzy-valued function with the level sets
Uğur Kadak
Volume 2013, Year 2013 Article ID jfsva-00171, 13 Pages
Published: 22 November 2013

First Order Linear Homogeneous Ordinary Differential Equation in Fuzzy Environment Based On Laplace Transform
Sankar Prasad Mondal, Tapan Kumar Roy
Volume 2013, Year 2013 Article ID jfsva-00174, 18 Pages
Published: 10 October 2013

Some applications of random fuzzy alternating renewal processes based on fuzzy simulation
Behrouz Fathi Vajargah, Sara Ghasemalipour
Volume 2013, Year 2013 Article ID jfsva-00153, 8 Pages
Published: 03 October 2013

Adomian Method for Solving Fuzzy Fredholm-Volterra Integral Equations
M. Barkhordari Ahmadi, M. Mosleh, M. Otadi
Volume 2013, Year 2013 Article ID jfsva-00114, 7 Pages
Published: 17 September 2013

Kernel iterative method for solving two-dimensional fuzzy Fredholm integral equations of the second kind
Azim Rivaz, Farzaneh Yousefi
Volume 2013, Year 2013 Article ID jfsva-00146, 9 Pages
Published: 13 September 2013

A note on the solution of fuzzy transportation problem using fuzzy linear system
P. Senthilkumar, S. Vengataasalam
Volume 2013, Year 2013 Article ID jfsva-00138, 9 Pages
Published: 13 August 2013

A new approach towards characterization of semicompactness of fuzzy topological space and its crisp subsets
Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal
Volume 2013, Year 2013 Article ID jfsva-00133, 6 Pages
Published: 13 August 2013

Existence and uniqueness of solutions for fuzzy fractional Volterra-Fredholm integro-differential equations
T. Allahviranloo, A. Armand, Z. Gouyandeh, H. Ghadiri
Volume 2013, Year 2013 Article ID jfsva-00163, 9 Pages
Published: 06 August 2013

A new approach for defuzzification of a fuzzy number and its application for ranking fuzzy numbers
R. Ezzati, M. Khodabin, M. Salahaddin
Volume 2013, Year 2013 Article ID jfsva-00156, 13 Pages
Published: 15 July 2013

Set-Valued Graphs II
Kumar Abhishek
Volume 2013, Year 2013 Article ID jfsva-00149, 16 Pages
Published: 28 June 2013

Interval King method to compute enclosure solutions of nonlinear equations
Taher Lotfi, Parisa Bakhtiari
Volume 2013, Year 2013 Article ID jfsva-00124, 8 Pages
Published: 14 May 2013

Uzawa method for fuzzy linear system
Ke Wang
Volume 2013, Year 2013 Article ID jfsva-00137, 7 Pages
Published: 21 April 2013

On The Optimal Index for Comparison fuzzy Quantities Based On Weighted Expected Interval
R. Saneifard, G. Sameei
Volume 2013, Year 2013 Article ID jfsva-00128, 10 Pages
Published: 24 March 2013

A fuzzy dynamic DEA model
Kavous Soleimani-damaneh
Volume 2013, Year 2013 Article ID jfsva-00101, 6 Pages
Published: 22 February 2013

Fuzzy Generalized Variational Like Inequality problems in Topological Vector Spaces
M. K. Ahmad, Salahuddin
Volume 2013, Year 2013 Article ID jfsva-00134, 5 pages
Published: 27 January 2013